Generalized surgery of three-dimensional manifolds and representations of homology spheres
Matematičeskie zametki, Tome 42 (1987) no. 2, pp. 268-278
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1987_42_2_a11,
author = {S. V. Matveev},
title = {Generalized surgery of three-dimensional manifolds and representations of homology spheres},
journal = {Matemati\v{c}eskie zametki},
pages = {268--278},
year = {1987},
volume = {42},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1987_42_2_a11/}
}
S. V. Matveev. Generalized surgery of three-dimensional manifolds and representations of homology spheres. Matematičeskie zametki, Tome 42 (1987) no. 2, pp. 268-278. http://geodesic.mathdoc.fr/item/MZM_1987_42_2_a11/